Commentarii Mathematici Helvetici


Full-Text PDF (479 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 4, 2000, pp. 701–736
DOI: 10.1007/s000140050146

Published online: 2000-12-31

Rigidity of quasi-isometries for some hyperbolic buildings

Marc Bourdon[1] and H. Pajot[2]

(1) Université Lille I, Villeneuve d'Ascq, France
(2) Université de Cergy-Pontoise, France

No abstract available for this article.

No keywords available for this article.

Bourdon Marc, Pajot H.: Rigidity of quasi-isometries for some hyperbolic buildings. Comment. Math. Helv. 75 (2000), 701-736. doi: 10.1007/s000140050146